Posted by sheilac on July 16, 2012, at 13:55:04
In reply to Re: : Scott: Opinion on Trileptal vs Klonopin » Sheilac, posted by SLS on July 16, 2012, at 11:50:01
I guess what I am experiencing right now is more anxiety induced hypo mania. If I am around other people (like other hyper family members) I can easily get angry and have outbursts.
I think the problem is that I am trying to treat the depression with either Wellbutrin or Adderall. For a few days, either of these meds works fine, but then the hypo or even mania comes out. I've had terrible experiences with SSRIs and SNRIS. Last time I tried Lexapro, Pristiq and Effexor they gave me such stomach cramps it wasn't worth it.
I sleep well with melatonin and love my one cup of morning coffee. But coffee combined with Wellbutrin or Adderall is like fire to my brain and mood. Bad news.
This weekend I tried taking 300mg of Trileptal instead of my usual 150mg and the 300mg put me to sleep for a 4 hour nap. Didn't get much done. I would love for the Trileptal to give me an antidepressant feel, but don't know that it does. I will have to work my way up to 600mg a day of Trileptal (doc likes 600mg too). I don't have a week to sleep. I can do 225mg of Trileptal in morning and 300mg at night.
I'm afraid of depression, but also afraid of feeling flat and having no personality. Don't know if Trileptal will do that. Hopefully not at 600mg.
Not sure if the 300mg a day of Lithium is really acting as an antidepressant.
I guess I will have to drop the Wellbutrin and Adderall and up my Trileptal to get through the week. Maybe with additional Trileptal I won't need as much Klonopin.
Now my issue is: Will my depression magically go away? Is the Lithium doing anything at all? Do I need to add in a low dose antidepressant?
But what antidepressant? If Wellbutrin and Adderall made me feel energized and happy, what other med would work? Or could I go back to taking a low dose of either one of those if I upped my Trileptal?